# SDR SWAA2023061960544

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Boeing 737-8
- Aircraft serial: 60186
- Aircraft time: 1,679 hours, 830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT INBOARD FLIGHT ATTENDANT FLASHLIGHT INOP<[01] REMOVED AND REPLACED FLASHLIGHT BATTERY PER MM 25-64-00
